Vol. 8 (2002), no. 3

Diagonalization of representation operators for the quantum algebra $U_Q(SU_{1,1})$

N. M. Atakishiyev, A. U. Klimyk

Methods Funct. Anal. Topology 8 (2002), no. 3, 1-12

A generalized sum of the quadratic forms

J. Brasche, L. Nizhnik

Methods Funct. Anal. Topology 8 (2002), no. 3, 13-19

On quasi-linear representations of nonlinear strongly continuous operators

Ya. M. Dymarskii

Methods Funct. Anal. Topology 8 (2002), no. 3, 20-26

The generalized Ismagilov conjecture for the group $B_0^N.$ II.

A. V. Kosyak

Methods Funct. Anal. Topology 8 (2002), no. 3, 27-45

Large deviations type inequality for the supremum of the heat random field

Yu. V. Kozachenko, G. M. Leonenko

Methods Funct. Anal. Topology 8 (2002), no. 3, 46-49

Order properties of convergent sequences of unbounded measurable operators affiliated to a finite von Neumann algebra

M. A. Muratov

Methods Funct. Anal. Topology 8 (2002), no. 3, 50-60

Normal functional indices and normal duality

I. V. Orlov

Methods Funct. Anal. Topology 8 (2002), no. 3, 61-71

Generalized invertible selfadjoint solutions of Kalman-Yakubovich-Popov inequality and Riccati inequality, with finite negative spectrum

S. M. Saprikin

Methods Funct. Anal. Topology 8 (2002), no. 3, 72-84

The density and cellularity of the spaces of signed measures and probabilirty measures

A. A. Zaitov

Methods Funct. Anal. Topology 8 (2002), no. 3, 85-89

Nonlocal parameter-elliptic boundary value problems for general systems in complete scales of Banach spaces of distributions and their application

Andrej V. Zavorotinskij

Methods Funct. Anal. Topology 8 (2002), no. 3, 90-96


All Issues